# SDR SWAA2017090516073

- Difficulty date: August 7, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA 120.30, THIRD STIFFENER FROM THE FRONT SPAR.  REPAIRED RIB IAW SRM AND EA.
